Connect
MJA
MJA

Clozapine-induced maculopathy

Jessica Y Tong, Amy Pai and Stephanie H Young
Med J Aust 2017; 207 (7): 316. || doi: 10.5694/mja17.00452
Published online: 2 October 2017

We thank Mack and Symons for their comments on our article.1 Our patient presented with bilateral asymmetric macular pigmentary changes, secondary to disturbances of the retinal pigment epithelium (RPE). Clinical examination findings corresponded with visual field and electrophysiology tests.

  • Jessica Y Tong1
  • Amy Pai2
  • Stephanie H Young2

  • 1 Westmead Hospital, Sydney, NSW
  • 2 Concord Repatriation General Hospital, Sydney, NSW


Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.